SOLUTIONS OF THE EXTENDED KADOMTSEV-PETVIASHVILI-BOUSSINESQ EQUATION BY THE HIROTA DIRECT METHOD


Pekcan A.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.16, no.2, pp.127-139, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1142/s1402925109000121
  • Title of Journal : JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Page Numbers: pp.127-139

Abstract

We show that we can apply the Hirota direct method to some non-integrable equations. For this purpose, we consider the extended Kadomtsev-Petviashvili-Boussinesq (eKPBo) equation with M variable which is